# SDR AALA202211174793

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 28,121 hours, 11,858 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 LAVATORY ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED AND TIGHTENED DOOR EDGE TRIM. OPERATIONAL CHECK GOOD.
